Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #30866
    Anonymous
    Inactive

    Just wanted to ask anyone out there abusing prescription drugs if they have mornings when they awaken in a panic and feel like their dying. So much fatigue and weakness.??? I am trying to find out if this is related to drug use or just my depression and anxiety issues. Would appreciate any and all feed back please. Thanks so much. :):no:

    #158740
    Anonymous
    Inactive

    Hey there…well yeah I DO wake up like that alot. But I know it is WAY worse when I am using and need a “wake up”. It is a terrible feeling I know.
    I mean I don’t know what you are taking but if it is opiates..well they intesify all that stuff so much.And it takes awhile of being clean to come out of that for me anyway..Believe me I have been through it pretty much my whole life..and it never fails to get worse the more I use. I think it would be pretty much a physical impossibility for me to have all the drugs I needed to be ok all the time..IT would never ever be enough.
    So are you thinking of getting clean…???
    Write back..I’m here..
    love north

    #158741
    Anonymous
    Inactive

    Clean or sober, mornings are the hardest. When I’m in active addiction, I use trying to make that feeling go away. Sometimes it’s hard to crawl out of bed I feel so physically crappy.

    When I’m sober, the physical part is better, although I’m fatigued, but emotionally it’s hard. Sometimes I feel like; crap a whole day to get through. I know it gets easier. I have to remind myself that I probably felt worse yesterday than today.That’s about all I can think of.

    #158739
    Anonymous
    Inactive

    When I was abusing Vicoden, mornings were pretty bad waking up feeling shaky and almost hangover-like symptoms till I got those first pills in me. And unfortunately it gets worse as you continue to abuse! Actually, everything begins to get worse and you will know it when the pills no longer give you that ‘euphoric’ feeling but just to keep you from feeling sick.

    I hope you get help soon! This is a great place to start!
    Jane

    #158742
    Anonymous
    Inactive

    @Iamjustme 1471412 wrote:

    Just wanted to ask anyone out there abusing prescription drugs if they have mornings when they awaken in a panic and feel like their dying. So much fatigue and weakness.???

    My best guess is that this is a basic symptom of withdrawal. After we sleep, we go through 6 to 8 or whatever number of hours without our drug, the body begins to crave, hence the feeling of panic and anxiety. For me, the first pill removes that, signaling to me that I am dependent.

    Best,
    Bear

Viewing 5 posts - 1 through 5 (of 5 total)
  • You must be logged in to reply to this topic.